# SDR SWIA201439280

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 19,373 hours, 21,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD LT EXTERNAL EMERGENCY LIGHT INOPERATIVE.   R & R THE LT FORWARD EXTERNAL EMERGENCY LIGHT WITH A SERVICEABLE UNIT, OPS CHECKED GOOD.
